# SDR YENA2023062700737

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 4,884 hours, 1,831 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#295, BOS-PUJ. 'UPON LANDING, RECEIVED L BRAKE FAIL CAUTION MSG AND INFO MSG; 32 L BRAKE FAIL - L WHEEL SPEED INOP; ACCOMPLISHED POWER DOWN AND POWER UP RESET PER AMP 24-42-02.  ALL MSG CLEAR.  MCC MARIO NOTIFIED. A/C IS OK TO CONTINUE SERVICE. '
